# SDR SWAA117344

- Difficulty date: October 25, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 21,836 hours, 12,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5601
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND RT EMERGENCY EXIT SIDEWALL LIGHT INOP.  RELAMPED LIGHT PER MM.
